# SDR CALA2024090902404

- Difficulty date: September 5, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 89,591 hours, 21,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 416N5180U59
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 19-0650-1-2107 MAIN DECK FLOOR SUPPORT ANGLE CRACKED AROUND NUTPLATE IN ALC STA 1580 TO 1600 BL-0- LOOKING UP.......53021 REMOVED AND REPLACED FLOOR BOARD ANGLE PN 146N5180V59 @ STA 1580 -1600 BL-O IAW B757 SRM 51-40-02-06-0 PARAGRAPH 7 AND BOEING DWG # 146N5180. SEE BACK FOR PARTIAL WORK COMPLETED.
